# SDR AALA20040762

- Difficulty date: July 25, 2004
- Submitted: July 29, 2004
- Operation: Air carrier
- Aircraft: N685AA
- Make and model: Boeing 757223
- Aircraft serial: 25342
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Defective
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - AFT EMERGENCY LIGHT AT SEAT 5E INOPERATIVE.  REPLACED EMERGENCY LIGHT CONNECTOR AT SEAT 5E.  SYSTEM GROUND CHECKED NORMAL OPERATION.
